Skip to the main content

Rugby World Cup Screening: Ireland v Russia

Thursday, 3 October 2019 - 11:00am to 2:00pm
Series: 

Join us at the Institute Bar as we screen more of the Rugby World Cup - this time, Ireland vs. Russia!  

Match kick off at 11:15.


Accessibility Information:

Project Active Women's Dance Fitness 3 Oct

Thursday, 3 October 2019 - 12:00pm to 1:00pm

Get your hips shaking and your heart pumping! Our Dare 2 Try Dance fitness class combines dance and aerobic movements to the beat of hip-hop, salsa and mambo. Even if you have two left feet, you’ll definitely exercise your abs from all the laughing!

£3.00
In stock

Project Active Women's Only Barre 3 Oct

Thursday, 3 October 2019 - 1:00pm to 2:00pm

This women’s only Dare2 Try Barre Concept class combines ballet, pilates and contemporary dance to help build strength, muscle tone and flexibility.

£3.00
In stock

Project Active Post Graduate: Social Squash

Thursday, 3 October 2019 - 1:00pm to 3:00pm

Our Post Graduate social squash is chance to get a quick game in with other postgrads at a very low cost and maybe meet some like minded folk.

Pop in any time between 1-3pm when the court is booked and join the round robin being played.

£1.00
In stock

First Aid for Sport

Thursday, 3 October 2019 - 1:30pm to 4:30pm

The FA Level 1 Introduction to First Aid provides you with the knowledge, practical skills and confidence to attend a conscious or unconscious player, ensuring that appropriate care is given until the emergency medical services arrive and takeover, or until an alternative healthcare professional(

£0.00

Red Star FC Welcome Session 1

Thursday, 3 October 2019 - 2:00pm
Venue(s): 
Club or society: 

Trial 1

  i.    Location- Hackney Marshes

 ii.    Date- 03/10/19

iii.    Time- 14:00-16:00.

iv.    Duration- 2 hours

v.    Level/Standard (if applicable)- All abilities

Spin Class

Thursday, 3 October 2019 - 5:30pm to 6:30pm
Venue(s): 
Series: 

Free Bloomsbury Fitness Spin Class on the Wilkins Terrace, followed by a Gym Tour which will start on the Terrace. Dress appropriately and get ready to get sweaty!

Project Active Postgraduate: Yoga

Thursday, 3 October 2019 - 6:00pm to 7:00pm
Venue(s): 
Series: 

Our Postgraduate only yoga class is a great way to relax, focus the mind and meet like-minded people. Enjoy an hour away from work knowing that you will return feeling more productive than ever!

No previous yoga experience or equipment needed; we’ll provide mats and blocks.

£3.00
In stock

Gym Tour

Thursday, 3 October 2019 - 6:30pm to 6:45pm
Venue(s): 
Series: 

A quick 15 minute tour of our gym, Bloomsbury Fitness, where our trainers will show you everything we have to offer. 

Meet at the Wilkins Terrace.


Accessibility Information:

Volleyball Women’s 1st Team Trials

Friday, 4 October 2019 - 6:30pm to 8:30pm
Club or society: 

Women’s 1st Team Trials (Friday 27th and 4th of October)

UCL Floorball Welcome Session

Friday, 4 October 2019 - 7:00pm to 8:30pm
Club or society: 
  1. Location
  2. Date
  3. Time
  4. Duration
  5. Level/Standard (if applicable)
  6. What to wear?
  7. How to get there?
  8. How they sign up?
  9. Meeting point
  10. Lead contact

Volleyball Mixed Team Trials

Friday, 4 October 2019 - 8:30pm to 10:00pm
Club or society: 

Mixed Team Trials (Friday 27th of September and 4th of October)

Women's Basketball - 1st/2nd team Trials

Saturday, 5 October 2019 - 10:00am to 12:00pm
Club or society: 

Saturday 5th oct 10-12am

2 hours long

Trials – Trying for 1st and 2nd BUCS team, so catered to people with previous experience in basketball.

UCL Parkour Club taster session - Girls Only

Saturday, 5 October 2019 - 1:00pm to 3:00pm
Club or society: 
  1. Girls only session
  2. Location: Archway Playground
  3. Date(s): 2nd, 5th, 9th and 12th October, 2019
  4. Time: 15:00-17:00 on Wednesdays and 13:00-15:00 on Saturdays
  5. Duration: 2 hours

Red Star FC Welcome Session 2

Sunday, 6 October 2019 - 12:00pm
Venue(s): 
Club or society: 

Trial 2

  i.    Location- Hackney Marshes

 ii.    Date- 06/10/19

iii.    Time- 12:00-14:00.

iv.    Duration- 2 hours

v.    Level/Standard (if applicable)- All abilities

UCL Floorball Welcome Session

Sunday, 6 October 2019 - 12:00pm to 1:30pm
Club or society: 
  1. Location
  2. Date
  3. Time
  4. Duration
  5. Level/Standard (if applicable)
  6. What to wear?
  7. How to get there?
  8. How they sign up?
  9. Meeting point
  10. Lead contact

Women's Football Trials

Sunday, 6 October 2019 - 1:00pm to 4:00pm
Club or society: 
  1. Location: Hackney Marshes Centre
  2. Date: Wednesday October 2nd & Sunday October 6th.
  3. Time: 14pm (bus from UCL at 13:00)
  4. Duration: 2 hours (bus back to UCL at 16:00)

RUMS Women's Football Welcome Session

Sunday, 6 October 2019 - 2:00pm to 4:00pm

Welcome sessions Wed 25th September, Wed 2nd October, Sun 6th October

Project Active: Women's Kickboxing 7 Oct

Monday, 7 October 2019 - 1:00pm to 2:00pm

Our female only kickboxing class taught by a female instructor will help you to improve your fitness, increase confidence and learn some basic self defence skills in a supportive, strictly private environment.

£3.00
In stock

Women's Rugby Taster Session: Tackling Workshop

Monday, 7 October 2019 - 2:00pm to 4:00pm
Venue(s): 
Club or society: 

i. Location: The Regent’s Park (Pitches TBC, will be posted on social media closer to the day

UCL Futsal Welcome Session

Monday, 7 October 2019 - 5:00pm to 6:00pm
Club or society: 

UCL futsal welcome session

i. Somers town community sports centre, 134 Chalton Street, London, NW1 1RX

ii. 7th October

iii. 5pm

iv. 1 hour

v. Any level

vi. Shoes suitable for hardwood floor.

First Aid for Sport

Monday, 7 October 2019 - 5:30pm to 8:30pm

The FA Level 1 Introduction to First Aid provides you with the knowledge, practical skills and confidence to attend a conscious or unconscious player, ensuring that appropriate care is given until the emergency medical services arrive and takeover, or until an alternative healthcare professional(

£0.00

Welcome session for Amateur Boxing Club

Monday, 7 October 2019 - 6:00pm
Club or society: 

i. Bloomsbury Fitness, Mandela Studio, 15 Gordon St, WC1H 0AY.  

ii. Monday 30th September and Monday 7th October. 

iii. 18:00-19:00, 19:00-20:00 (30th Sep) and 18:00-19:00, 19:00-20:00 (7th Oct). 

iv. One hour. 

Welcome session for Amateur Boxing Club

Monday, 7 October 2019 - 7:00pm
Club or society: 

i. Bloomsbury Fitness, Mandela Studio, 15 Gordon St, WC1H 0AY.  

ii. Monday 30th September and Monday 7th October. 

iii. 18:00-19:00, 19:00-20:00 (30th Sep) and 18:00-19:00, 19:00-20:00 (7th Oct). 

iv. One hour. 

Pages